# SDR AALA20130610006

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 55,528 hours, 6,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 37C ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LIGHT ASSY FOR ROW 37C ESCAPE PATH LIGHT.  OPS CHECK NORMAL
